MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD STEM SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED STD STEM SIZE 2
Model Number 01.18.432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs manager: 2 years after cementless primary tha, at follow up examination the surgeon notices a slight cortical hyperthrophy in correspondence with the medial distal end of the femoral stem.No report of clinical problems.The stem was implanted in a slightly valgus position.This may be due to the anatomical shape of the femur or of the hip (we do not know as the preoperative images were not supplied) or it could be a slight deviation from the planned position.In either case, contact between the distal medial cortex and the tip of the stem is taking place, and naturally a significant fraction of the load is transmitted in that area, resulting in cortical hypertrophy.It is very likely that this finding, per se, will not create any clinical problem even in the long term.It is not due to a defect or malfunction of the implanted devices.Batch review performed on 23 september 2025 lot 2200406: (b)(4) items manufactured and released on 31-may-2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
During a postoperative follow-up examination 2 years after primary, x-ray imaging revealed cortical hypertrophy at the distal portion of the stem.The patient remains under observation.No revision surgery is planned.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED STD STEM SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23310304
Report Number3005180920-2025-00981
Device Sequence Number5135160
Product Code LPH
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.432
Device Lot Number2200406
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian